Posted 06 April 2013 - 03:14 PM
Posted 06 April 2013 - 04:48 PM
Acne vulgaris from puberty. Roaccutane from 21.
Vbeam laser damaged my skin at 39
Scars and made me break out again.
Don't ever use this laser!!
Or any really unless its a
Dermatologist or Plastic Surgeon
that is performing the procedure.
Only way to avoid scarring and breakout was roaccutane.
Started Roaccutane August 2012 Finished Roaccutane in June 2013.
Posted 06 April 2013 - 08:44 PM
It depends mostly on the person. I went through a course of 30 mg / day and I cleared up completely in 5 months, the usual time to clear up. While others need 80 mg or like me who just needed 30mg, the thing about the doses is how much your body can handle. If you face gets really dry and all the side effects and pro's are present even on a low dose, there is no need to bump up the dosage.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users